# SDR AALA201705089023

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 848 hours, 306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER PRESSURE LOW. SERVICED L1 DOOR DAMPER PER AMM 52-22-00.
